Partial trees in weighted graphs-i


  • Sunil Mathew National Institute of Technology.



Strength of connectedness, Partial tree, Partial bridge.


This paper generalizes the tree concept in Graph Theory, which plays a crucial role in many areas of science and technology. This paper also characterizes partial trees using the concept of maximum spanning trees.


[1] P. Bhattacharya, suraweera, An algorithm to compute the supremum of max-min powers and a property of fuzzy graphs, Pattern Recognition Letters, 12, pp.413-420, (1987).

[2] J. A.Bondy, G. Fan, Optimal paths and cycles in weighted graphs, Ann.Discrete Mathematics, 41, pp.53-69, (1989).

[3] J. A. Bondy, G. Fan, Cycles in weighted graphs, Combinatorica, 11(1991), pp. 191-205, (1991).

[4] J. A. Bondy, H. J. Broersma, J. van den Heuvel and H. J. Veldman, Heavy cycles in weighted graphs, Discuss. Math. Graph Theory, 22, pp. 7-15, (2002).

[5] R. Diestel, Graph Theory, Second edition, Graduate texts in mathematics 173, Springer, (2000).

[6] G. A. Dirac, Some theorems on abstract graphs, Proc. London Math. Soc., (3) 2, pp. 69 - 81, (1952).

[7] M. Grotschel, Graphs with cycles containing given paths, Ann. Discrete Math., 1, pp.233 - 245, (1977).

[8] Sunil Mathew, M.S.Sunitha, Bonds in graphs and fuzzy graphs, Advances in Fuzzy Sets and Systems, 6 (2), pp. 107-119, (2010).

[9] Sunil Mathew, M. S. Sunitha, Node connectivity and arc connectivity of a fuzzy graph, Information Sciences 180, pp. 519-531, (2010).

[10] Sunil Mathew, M. S. Sunitha, Some connectivity concepts in weighted graphs, Advances and Applications in Discrete Mathematics 6 (1), pp. 45-54, (2010).

[11] Sunil Mathew, M. S. Sunitha, Types of arcs in a fuzzy graph, Information Sciences, 179(11), pp. 1760-1768, (2009).

[12] Sunil Mathew, M. S. Sunitha, Cycle connectivity in weighted graphs, Proyecciones Journal of Mathematics, 30, 1, pp. 1-17, (2009).

[13] S. Zang, X. Li,H. Broersma, Heavy paths and cycles in weighted graphs, Discrete Math., 223, pp. 327-336, (2000).



How to Cite

S. Mathew, “Partial trees in weighted graphs-i”, Proyecciones (Antofagasta, On line), vol. 30, no. 2, pp. 163-174, Dec. 2011.




Similar Articles

You may also start an advanced similarity search for this article.